Publisher: Elsevier

Related content
Volume 152, Number 3, 24 January 1998

< previous issue | all issues | next issue >

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Approximation of shell geometry for non-linear analysis
pp. 393-430(38)
Authors: destuynder, P.; Salaun, M.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more